# SDR IPXA2017041016001

- Difficulty date: April 8, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 22,928 hours, 15,180 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DECENT, A BRIEF ACRID ODOR OCCURRED . IT WAS NOT OVERWHELMING, BUT STRONG & LINGERED.  RAN NR 1 AND 2 ENGINES. OPERATED BOTH PACKS. NO STRONG ODOR NOTED IAW MM 21-00-00.
